Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Trileptal

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-03-2005, 06:00 AM
Teri
Guest
 
Posts: n/a
Default Trileptal for seizures

I have been on Trileptal for about 2 years now but I have just recently started to get a skin reaction that had not been there in the beginning when I started taking trileptal. My cheeks and chin have become very dry this winter to the point of peeling if I use very warm to hot water while taking a shower or washing my face. I also I have had to use extra for for my skin on my body and arms and legs or they will become very dry also. It also seems as though my hair in the very front along my hair line along forhead. Would this have anything to do with the trileptal I am currently taking at this time.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
4 yr old with seizures Sue Trileptal 6 02-07-2008 06:59 PM
seizures Claude Hodder Keppra 2 09-12-2007 02:37 PM
17yr old with Seizures Kevin Lee Trileptal 0 09-10-2007 12:20 AM
trileptal for seizures Unregistered Trileptal 2 12-03-2005 06:00 AM
5yr Old w/t Seizures Nikki Trileptal 0 12-03-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 09:24 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.